Items where Author is "A. N. SHIRYAEV, A. N. SHIRYAEV"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

A. N. SHIRYAEV, A. N. SHIRYAEV and A. S. CHERNY, A. S. CHERNY (1999) SOME DISTRIBUTIONAL PROPERTIES OF A BROWNIAN MOTION WITH A DRIFT AND AN EXTENSION OF P. L´EVY’S THEOREM. SOME DISTRIBUTIONAL PROPERTIES OF A BROWNIAN MOTION WITH A DRIFT AND AN EXTENSION OF P. L´EVY’S THEOREM, 44 (2). pp. 412-419. ISSN 1095-7219

R. DOUADY, R. DOUADY and A. N. SHIRYAEV, A. N. SHIRYAEV and M. YOR, M. YOR (1998) ON PROBABILITY CHARACTERISTICS OF “DOWNFALLS” IN A STANDARD BROWNIAN MOTION. ON PROBABILITY CHARACTERISTICS OF “DOWNFALLS” IN A STANDARD BROWNIAN MOTION, 44 (1). pp. 1-17. ISSN 1095-7219

A. N. SHIRYAEV, A. N. SHIRYAEV ACADEMY OF SCIENCES AND ABOUT THE FIRST ARTICLES ON PROBABILITY THEORY IN RUSSIAN PUBLICATIONS. ACADEMY OF SCIENCES AND ABOUT THE FIRST ARTICLES ON PROBABILITY THEORY IN RUSSIAN PUBLICATIONS, 44 (2). pp. 225-230. ISSN 1095-7219

A. N. SHIRYAEV, A. N. SHIRYAEV ON THE HISTORY OF THE FOUNDATION OF THE RUSSIAN ACADEMY OF SCIENCES AND ABOUT THE FIRST ARTICLES ON PROBABILITY THEORY IN RUSSIAN PUBLICATIONS. ON THE HISTORY OF THE FOUNDATION OF THE RUSSIAN ACADEMY OF SCIENCES AND ABOUT THE FIRST ARTICLES ON PROBABILITY THEORY IN RUSSIAN PUBLICATIONS.

This list was generated on Tue Jun 15 04:39:47 2021 WIT.